Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Postural orthostatic tachycardia red feet

Premium Questions

doctor1 MD

and feet, severe tmjd, myofascial pain, tinnitus , brain fog, symptoms of polymyalgia, even though I'm only ...

doctor1 MD

Hi I was diagnosed with postural orthodtatic tachycardia and went for the catecholamines test blood Results were Epinephrine 23 pg/ml Norepinephrine 432 Dopamine below detectable range Catecholamines total ...

doctor1 MD

Hi I have postural orthostatic tachycardia syndrome . I therefore eat apt of salt! I was in the hospital over night for chest pains and low blood pressure 80/52. Since I came home I took blood work ...

doctor1 MD

What cure or treatment is available for a 23 yr old female Dx with Postural Orthodontic Tachycardia? ...

doctor1 MD

I have chronic orthostatic tachycardia, is this the same as postural orthostatic tachycardia ... of lowering resting heart rate in a person who has orthostatic tachycardia? I m a 21 year old busy uni student ...

Public Forum Discussions

doctor1 MD

, nausea always, red ears, vomiting, some dizziness, some headaches, swelling of the hands and feet. I pray ...

doctor1 MD

, is there anything else i can bring to their attention besides h/a, memory loss , tachycardia , profuse sweating ...

doctor1 MD

I was recently diagnosed with Postural Orthostatic Tachycardia Syndrome. I am taking Fludrocortisone and Metropolol, but I am still very symptomatic and they are making me depressed. I will be seeing ...

doctor1 MD

My girlfriend has POTS (Postural orthostatic tachycardia syndrome). She experiences nausea, dizziness, headache, fatigue, fainting and heart palpitations. Recently has tried smoking marijuana ...

doctor1 MD

My daughter has been diagnosed with POTS. The treatment does not appear to be effective (Steroid and Anti-depressant). She still is very hot all the time - she has a air conditioner running in her room full time; it can keep ice from melting...

doctor1 MD

I have one bowel movement every 1-2 weeks. I always have at the beginning of my period. I was diagnosed with Postural Orthostatic Tachycardia Syndroms which causes a slow digesting stomach. Laxatives do ...

doctor1 MD

echo, stress ECG, Holter ,every thing is normally . I have read in Internet ,somthing called Postural Orthostatic tachycardia,,,, but I am not sure, the doctor has prescriebed only Metoprolo 23,5 only to be queit ...

doctor1 MD

24 years old, Type 1 diabetes , postural orthostatic tachycardia syndrome , gastroparesis , cardiomyopathy . I have been having chest tightness, upper back pain, sternum feels sore kind of like a bruised ...

doctor1 MD

have Postural Orthostatic Tachycardia Syndrome . Five months ago, I had a clear angiogram done ... sometimes with this symptom. As part of my postural orthostatic tachycardia syndrome, these are normal ...

doctor1 MD

Hi I have been having severe nausea all day long for the pass week, and it only stops when and a short time after eating. I have several stomach problems due to my postural orthostatic tachycardia ...

Mobile Questions and Answers

doctor1 MD

Hello! Thanks for your query. Its effect eliminate within one day because its half life of elimination is 17-28 hours after taking it. Be calm and have a rest . Take care and all the best

doctor1 MD

Hi, It is possible that her current symptoms are POTS (postural orthostatic tachycardia syndrome) related. However, the confirmation can be done by checking her BP and pulse rate at that time. Best wishes, Dr Sudhir Kumar MD DM

doctor1 MD

Hi and thanks for using HCM. If you refer to Postural orthostatic tachycardia syndrome, then there is no damage caused to the heart, besides the increase in heart rate. Hope this helps.